# SDR 99ZZZX147

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4149T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843192
- System (JASC): 7160 · Engine Air Intake System
- Part: Bushing
- Part number: 453491
- Condition: Worn
- Location: Airbox
- Part time: 100 hours
- Component: 8547402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE CARBURETOR AIRBOX VALVE BUSHING AND GROMMET WERE FOUND COMPLETELY WORN THROUGH.  SUBMITTER STATED BUSHINGS AND GROMMETS SHOULD BE REPLACED VERY 50 TO 100 HOURS OF OPERATION.
